Alert archive / Alabama / Tornado Warnings in 2007
Tornado Warning 50, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 1, 2007, 2:26 PM CST for Pickens County, Alabama. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 2:26 PM CST (20:26 UTC)
- Expired
- Mar 1, 2007, 3:00 PM CST
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 83 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 2:30 PM CST | HAIL 0.88 | 4 S Cochrane, AL | NICKEL SIZE HAIL WAS REPORTED IN FAR SOUTHERN PICKENS COUNTY NEAR COCHRANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 7:28 AM CST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 724 m²/s²
- 0-3 km storm-relative helicity
- 855 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 012026
TORBMX
ALC107-012100-
/O.NEW.KBMX.TO.W.0050.070301T2026Z-070301T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
PICKENS COUNTY IN WEST CENTRAL ALABAMA
THIS INCLUDES THE CITY OF ALICEVILLE
* UNTIL 300 PM CST
* AT 226 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
SOUTHWEST OF COCHRANE...OR ABOUT 13 MILES SOUTHWEST OF
ALICEVILLE...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO IS WILL BE NEAR...
ALICEVILLE BY 240 PM CST
CARROLLTON BY 250 PM CST
GORDO AND 7 MILES SOUTHEAST OF REFORM BY 300 PM CST
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3324 8832 3344 8796 3344 8784 3335 8785
3315 8785 3305 8811 3305 8815 3299 8821
3299 8828 3297 8835
$$
ML2 follow-up statements
000
WWUS54 KBMX 012035
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CST THU MAR 1 2007
ALC107-012100-
/O.CON.KBMX.TO.W.0050.000000T0000Z-070301T2100Z/
PICKENS AL-
234 PM CST THU MAR 1 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR PICKENS
COUNTY...
AT 229 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR COCHRANE...OR
ABOUT 11 MILES SOUTHWEST OF ALICEVILLE...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
ALICEVILLE AND MCMULLEN BY 240 PM CST
8 MILES SOUTH OF GORDO BY 300 PM CST
A SECOND TORNADO WAS INDICATED BY RADAR IN NORTHEASTERN PICKENS
COUNTY...APPROXIMATELY 8 MILES SOUTH OF REFORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3323 8828 3344 8796 3344 8784 3335 8785
3315 8785 3305 8811 3305 8815 3299 8821
3298 8825 3299 8828 3299 8831
$$
JD/81000
WWUS54 KBMX 012041
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CST THU MAR 1 2007
ALC005-012100-
/O.CON.KBMX.TO.W.0051.000000T0000Z-070301T2100Z/
BARBOUR AL-
241 PM CST THU MAR 1 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CST FOR CENTRAL
BARBOUR COUNTY...
AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CLAYTON...OR ABOUT
17 MILES WEST OF EUFAULA...MOVING EAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
8 MILES SOUTH OF BATESVILLE BY 250 PM CST
EUFAULA BY 255 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3176 8542 3185 8549 3197 8542 3208 8528
3192 8514 3185 8514
$$
JD/81What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 12:09 PM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Mar 1, 12:09 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CST THU MAR 1 2007 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE. COUNTIES WILL GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE. && .AVIATION...DISCUSSION FOR 00Z TAFS. COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z. CONDITIONS ARE EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING. FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS. WINDS WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN BECOMING WEST NORTHWEST. FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING. WINDS WILL BE WEST NORTHWEST THROUGH THE EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT. &&
Hazardous weather outlook, Mar 1, 11:02 AM CST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1102 AM CST THU MAR 1 2007 ALZ011>015-017>050-020100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1102 AM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE RISK OF TORNADOES...ACROSS ALL OF CENTRAL ALABAMA TODAY. THE HIGHEST POTENTIAL OF SEVERE WEATHER AND TORNADOES WILL BE DURING THE AFTERNOON HOURS...BUT COULD LAST AS LATE AS 9 PM IN EAST ALABAMA. AN ENHANCED SEVERE THUNDERSTORM AND TORNADO THREAT WILL OCCUR LATER TODAY...AFTER THE WARM FRONT HAS MOVED THROUGH AND CONDITIONS CONTINUE TO WARM DUE TO LIMITED SUNSHINE. A COLD FRONT APPROACHING THIS AFTERNOON AND EVENING WILL SET OFF MORE THUNDERSTORMS. WITH UNSTABLE CONDITIONS AND SUFFICIENT WIND SHEAR IN PLACE...MANY OF THESE STORMS ARE LIKELY TO BECOME SEVERE. IN FACT...THE COMBINATION OF INSTABILITY AND WIND SHEAR COULD LEAD TO NUMEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING STRONG OR LONG-TRACKED TORNADOES. THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER AND TORNADO EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS... REVIEW SAFETY PLANS...AND BE READY FOR QUICK ACTION WHEN WARNINGS ARE ISSUED. WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE BEEN ACTIVATED.
In the hours before
Special weather statement, Mar 1, 9:18 AM CST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 918 AM CST THU MAR 1 2007 ALZ046-049-050-011600- BARBOUR-BULLOCK-PIKE- 918 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE...BARBOUR AND BULLOCK COUNTIES UNTIL 1000 AM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 914 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 5 MILES NORTH OF ORION TO CLIO...MOVING NORTHEAST AT 50 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CLIO... BANKS...ORION...LINWOOD...LOUISVILLE...UNION SPRINGS...CLAYTON AND MOUNT ANDREW THROUGH 1000 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING
Special weather statement, Mar 1, 10:48 AM CST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 AM CST THU MAR 1 2007 ALZ011>015-017>050-012359- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1048 AM CST THU MAR 1 2007 A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 P.M. TODAY.
Local storm report, Mar 1, 12:05 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
&&
STEFKOVICHLocal storm report, Mar 1, 12:09 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
&&
STEFKOVICHLocal storm report, Mar 1, 1:13 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
&&
DSMITHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:14 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Marion | 31 min |
| Mar 1, 4:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 40 min |
| Mar 1, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 35 min |
| Mar 1, 5:08 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 37 min |
| Mar 1, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 39 min |
| Mar 1, 10:44 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 1, 11:20 AM CST | Tornado Warning | BMX | Marengo | 40 min |
| Mar 1, 11:47 AM CST | Tornado Warning | BMX | Marion | 13 min |
| Mar 1, 12:00 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 15 min |
| Mar 1, 12:04 PM CST | Tornado Warning | BMX | Chambers | 11 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 27 min |
| Mar 1, 12:24 PM CST | Tornado Warning | BMX | Dallas | 51 min |
| Mar 1, 1:42 PM CST | Tornado Warning | BMX | Pike | 48 min |
| Mar 1, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Mar 1, 2:02 PM CST | Tornado Warning | BMX | Pickens | 28 min |
| Mar 1, 2:11 PM CST | Tornado Warning | BMX | Montgomery | 34 min |
| Mar 1, 2:12 PM CST | Tornado Warning | BMX | Greene, Sumter | 33 min |
| Mar 1, 2:19 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Mar 1, 2:20 PM CST | Tornado Warning | BMX | Lowndes | 40 min |
| Mar 1, 2:23 PM CST | Tornado Warning | BMX | Montgomery, Pike | 37 min |
| Mar 1, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 35 min |
| Mar 1, 2:30 PM CST | Tornado Warning | BMX | Barbour | 30 min |
| Mar 1, 2:40 PM CST | Tornado Warning | BMX | Lamar | 35 min |
| Mar 1, 2:42 PM CST | Tornado Warning | BMX | Greene | 33 min |
| Mar 1, 2:43 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 2:45 PM CST | Tornado Warning | BMX | Tuscaloosa | 30 min |
| Mar 1, 2:48 PM CST | Tornado Warning | BMX | Fayette | 27 min |
| Mar 1, 2:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 2:57 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 1, 2:57 PM CST | Tornado Warning | BMX | Barbour | 33 min |
| Mar 1, 2:59 PM CST | Tornado Warning | BMX | Sumter | 5 min |
| Mar 1, 3:01 PM CST | Tornado Warning | BMX | Pickens | 29 min |
| Mar 1, 3:07 PM CST | Tornado Warning | BMX | Montgomery | 35 min |
| Mar 1, 3:10 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Mar 1, 3:12 PM CST | Tornado Warning | BMX | Tuscaloosa | 33 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Pike | 13 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 3:15 PM CST | Tornado Warning | BMX | Greene | 17 min |
| Mar 1, 3:18 PM CST | Tornado Warning | BMX | Marion, Winston | 42 min |
| Mar 1, 3:23 PM CST | Tornado Warning | BMX | Barbour, Bullock | 52 min |
| Mar 1, 3:37 PM CST | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Mar 1, 3:39 PM CST | Tornado Warning | BMX | Tuscaloosa | 36 min |
| Mar 1, 3:41 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 34 min |
| Mar 1, 3:48 PM CST | Tornado Warning | BMX | Walker | 27 min |
| Mar 1, 3:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Mar 1, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 45 min |
| Mar 1, 4:08 PM CST | Tornado Warning | BMX | Jefferson | 67 min |
| Mar 1, 4:13 PM CST | Tornado Warning | BMX | Pickens | 20 min |
| Mar 1, 4:16 PM CST | Tornado Warning | BMX | Tuscaloosa | 59 min |
| Mar 1, 4:24 PM CST | Tornado Warning | BMX | Macon | 36 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Greene | 38 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Pike | 38 min |
| Mar 1, 4:43 PM CST | Tornado Warning | BMX | Sumter | 22 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Hale | 38 min |
| Mar 1, 5:02 PM CST | Tornado Warning | BMX | Bullock | 18 min |
| Mar 1, 5:06 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 1, 5:14 PM CST | Tornado Warning | BMX | Jefferson | 46 min |
| Mar 1, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 30 min |
| Mar 1, 5:23 PM CST | Tornado Warning | BMX | Hale | 19 min |
| Mar 1, 5:32 PM CST | Tornado Warning | BMX | Bibb | 43 min |
| Mar 1, 5:38 PM CST | Tornado Warning | BMX | Shelby | 37 min |
| Mar 1, 5:44 PM CST | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Mar 1, 5:48 PM CST | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 42 min |
| Mar 1, 5:59 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
Nearby
Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.